# SDR COMA0210007

- Difficulty date: February 23, 2002
- Submitted: February 28, 2002
- Operation: Air carrier
- Aircraft: N259CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120252
- Aircraft time: 24,050 hours, 25,124 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Box
- Part number: 12038594001
- Part serial: 120254
- Condition: Malfunctioned
- Location: Inst Panel
- Part time: 20,837 hours, 22,463 cycles
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5061 LANDING GEAR DISAGREEMENT WARNING WHEN GEAR RETRACTED.REPLACED THE L/G CONTROL BOX.
